# SDR WX0A2015061572659

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Gasket
- Condition: Blown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON OPENING THE L1 DOOR ARRIVAL, THE TWO FWD FLIGHT ATTENDANTS, MYSELF & THE FIRST OFFICER SMELLED A FAINT FUEL SMELL, WHICH WE ASSUMED CAME FROM OUTSIDE.  LATER DETERMINED THE SMELL WAS COMING FROM OUR VENTS VIA APU AIR.  IMMEDIATELY SHUT THE APU AIR OFF & PACKS OFF.  ALL APU COCKPIT INDICATIONS WERE NORMAL, DISCOVERED FUEL LEAKING FROM APU NON-RAM DOOR.  FOUND LARGE FUEL LEAK COMING FROM APU FUEL CONTROL, BLOWN OUT GASKET VISIBLE UPON INSPECTION.  R & R APU FUEL CONTROL.  LEAK & OPERATIONS CHECKED GOOD IAW AMM 49-30-01.  COMPLIED WITH WORK CARD 21-059-008 & PACK BURNOUT PROCEDURES & WORK CARD 21-059-002.
